MathSciNet Relay Station
MathSciNet bibliographic data
MR2149114 54A40 (03E72 54E05)
Kim, Yong Chan; Min, Kyung Chan $L$-fuzzy preproximities and $L$-fuzzy topologies. Inform. Sci. 173 (2005), no. 1-3, 93–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement